Injected contraceptive may increase AIDS risk for African women
CWN - July 13, 2012
A study published in the British medical journal Lancet has found that the use of a injected hormonal contraceptive seems to increase a woman's risk of infection with the HIV virus associated with AIDS.
The DMPA contraceptive, which is used widely in African countries, apparently increases the risk of AIDS--which is already spreading at epidemic rates in those countries.
An appeal from our founder, Dr. Jeffrey Mirus:
Dear reader: If you found the information on this page helpful in your pursuit of a better Catholic life, please support our work with a donation. Your donation will help us reach five million Truth-seeking readers worldwide this year. Thank you!
Our Fall Campaign
Progress toward our final 2013 goal ($30,114 to go, assuming receipt of matching funds):
All comments are moderated. To lighten our editing burden, only current donors are allowed to Sound Off. If you are a donor, log in to see the comment form; otherwise please support our work, and Sound Off!